Alert archive / Florida / Red Flag Warnings in 2014

Red Flag Warning 15, NWS Tallahassee, FL

November 18, 20145 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Nov 18, 2014, 2:06 AM CST for 5 counties in Florida; 5 counties in Alabama. It took effect at Nov 18, 2014, 10:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2014, 2:06 AM CST (08:06 UTC)
In effect from
Nov 18, 2014, 10:00 AM CST
Expired
Nov 18, 2014, 4:00 PM CST
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 59 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2014-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2014-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WWUS82 KTAE 180806
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 AM EST TUE NOV 18 2014

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST/ 10 AM CST
TO 5 PM EST / 4 PM CST TUESDAY AFTERNOON FOR ALL OF OUR SOUTHEAST
ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...FOR CENTRAL AND COASTAL WALTON COUNTY IN FLORIDA FOR
RELATIVE HUMIDITY VALUES BELOW 25 PERCENT ALONG WITH 20-FOOT WINDS
OF 15 MPH AND ERC VALUES OF 32...AND FOR
WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH ERC
VALUES OVER 40...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR ALL OF OUR SOUTHEAST 
ALABAMA COUNTIES WEDNESDAY AFTERNOON DUE POSSIBLE LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 25 PERCENT AND IN
WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND ERC VALUES
OVER 37 EXPECTED...


.A VERY DRY...COLD AIRMASS WILL BE IN PLACE OVER THE AREA TUESDAY
THROUGH THURSDAY WITH GUSTY WINDS DURING THE DAY TUESDAY. A RED FLAG
WARNING REMAINS IN EFFECT THIS AFTERNOON FOR SOUTHEAST ALABAMA FOR
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG
WARNING IS ALSO NOW IN EFFECT IN CENTRAL AND COASTAL WALTON FOR
RELATIVE HUMIDITY BELOW 25 PERCENT WITH 20-FOOT WINDS AROUND 15
MPH AND ERC VALUES OVER 26...AS WELL AS IN
WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES WHERE RELATIVE
HUMIDITY WILL BE BELOW 25 PERCENT FOR 4 OR MORE HOURS AND ERC
VALUES WILL BE ABOVE 37. A FIRE WEATHER WATCH IS IN EFFECT FOR
TOMORROW FOR ALL OF THESE COUNTIES EXCEPT WALTON (DUE TO LOWER
WIND SPEEDS). RED FLAG CONDITIONS MAY BE POSSIBLE THURSDAY AS
WELL. BY FRIDAY...MOISTURE WILL BEGIN TO RETURN TO THE AREA
BEFORE OUR NEXT COLD FRONTAL PASSAGE EARLY NEXT WEEK.

ALZ065>069-FLZ010-012-017-027-112-127-182200-
/O.NEW.KTAE.FW.W.0015.141118T1600Z-141118T2200Z/
/O.NEW.KTAE.FW.A.0012.141119T1700Z-141119T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-WASHINGTON-INLAND BAY-LEON-
INLAND WAKULLA-COASTAL BAY-COASTAL WAKULLA-
306 AM EST TUE NOV 18 2014 /206 AM CST TUE NOV 18 2014/

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST/ 10 AM CST
TO 5 PM EST / 4 PM CST TUESDAY AFTERNOON FOR ALL OF OUR SOUTHEAST
ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES
IN FLORIDA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25
PERCENT ALONG WITH ERC VALUES OVER 40...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR ALL OF OUR SOUTHEAST 
ALABAMA COUNTIES WEDNESDAY AFTERNOON DUE POSSIBLE LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 25 PERCENT AND IN
WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND ERC VALUES
OVER 37 EXPECTED...


THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS
MORNING TO 5 PM EST /4 PM CST/ THIS AFTERNOON. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT
WEDNESDAY AFTERNOON. 

* AFFECTED AREA...COFFEE...DALE...HENRY...HOUSTON...AND GENEVA
  COUNTIES IN SOUTHEAST ALABAMA AND WASHINGTON...BAY...LEON...AND
  WAKULLA COUNTIES IN FLORIDA. 

* HUMIDITY...AROUND 23 TO 25 PERCENT FOR AROUND 4 TO 5 HOURS.

* ERC VALUES IN FLORIDA...OVER 40.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ008-108-182200-
/O.NEW.KTAE.FW.W.0015.141118T1600Z-141118T2200Z/
CENTRAL WALTON-SOUTH WALTON-
206 AM CST TUE NOV 18 2014

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST/ 10 AM CST
TO 5 PM EST / 4 PM CST TUESDAY AFTERNOON FOR CENTRAL AND COASTAL
WALTON COUNTY IN FLORIDA FOR RELATIVE HUMIDITY VALUES BELOW 25
PERCENT ALONG WITH 20-FOOT WINDS OF 15 MPH AND ERC VALUES OF
32...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON. 

* AFFECTED AREA...CENTRAL AND SOUTH WALTON COUNTY IN FLORIDA. 

* WIND...AROUND 15 MPH.

* HUMIDITY...AROUND 24 TO 25 FOR AROUND 3 HOURS.

* ERC VALUES...32.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

MOORE
1 follow-up statement
109 
WWUS82 KTAE 182032
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 PM EST TUE NOV 18 2014

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 4 PM CST THIS AFTERNOON 
FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH BREEZY NORTHERLY WINDS...

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 5 PM EST THIS AFTERNOON
FOR CENTRAL AND COASTAL WALTON COUNTY IN FLORIDA FOR RELATIVE HUMIDITY 
VALUES BELOW 25 PERCENT ALONG WITH 20-FOOT WINDS OF 15 MPH AND ERC VALUES 
OF 32...AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA 
FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH ERC
VALUES OVER 40...

...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY FOR 
ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY
FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA DUE TO LONG 
DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT AND ERC VALUES EQUAL OR 
GREATER THAN 37... 

.A RED FLAG WARNING CONTINUES ACROSS THE SOUTHEAST CORNER OF ALABAMA
AND PORTIONS OF NORTHWEST FLORIDA THIS TUESDAY AFTERNOON. ALTHOUGH
MAX TEMPERATURES WILL BE ABOUT 5 TO 10 DEGREES WARMER ON WEDNESDAY...DEW
POINTS WILL BE VERY LOW RESULTING IN MINIMUM RELATIVE HUMIDITY VALUES
IN THE UPPER TEENS TO LOWER 20S THROUGHOUT THE TRI-STATE REGION.
RED FLAG CONDITIONS ARE LIKELY ACROSS THE SAME AREAS ON WEDNESDAY
AND THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO THE RED FLAG WARNING.
INCREASING LOW LEVEL MOISTURE STARTING ON THURSDAY WILL OFFSET ANY
FIRE WEATHER CONCERNS AT LEAST THROUGH THE UPCOMING WEEKEND.

ALZ065>069-FLZ010-012-017-027-112-127-190830-
/O.UPG.KTAE.FW.A.0012.141119T1700Z-141119T2300Z/
/O.NEW.KTAE.FW.W.0016.141119T1700Z-141119T2300Z/
/O.CON.KTAE.FW.W.0015.000000T0000Z-141118T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-WASHINGTON-INLAND BAY-LEON-
INLAND WAKULLA-COASTAL BAY-COASTAL WAKULLA-
332 PM EST TUE NOV 18 2014 /232 PM CST TUE NOV 18 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND FOR
WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH ERC
VALUES OVER 40...

...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ WEDNESDAY FOR ALL OF OUR SOUTHEAST ALABAMA
COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25
PERCENT AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN
FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28
PERCENT AND ERC VALUES EQUAL OR GREATER THAN 37...

* HUMIDITY...AROUND 20 TO 23 PERCENT FOR 5 TO 6 HOURS.

* ERC VALUES IN FLORIDA...OVER 40.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ008-108-182200-
/O.CON.KTAE.FW.W.0015.000000T0000Z-141118T2200Z/
CENTRAL WALTON-SOUTH WALTON-
232 PM CST TUE NOV 18 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON FOR CENTRAL AND COASTAL WALTON COUNTY IN FLORIDA FOR
RELATIVE HUMIDITY VALUES BELOW 25 PERCENT ALONG WITH 20-FOOT WINDS
OF 15 MPH AND ERC VALUES OF 32...

* WIND...AROUND 15 MPH.

* HUMIDITY...AROUND 24 TO 25 FOR AROUND 3 HOURS.

* ERC VALUES...32.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 17, 7:55 PM CST, 6 hours 11 minutes earlier.

Area forecast discussion, Nov 17, 7:55 PM CST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 PM EST Mon Nov 17 2014

...Winter-like Airmass Moving into the Tri-State Area...

.Update...Skies are clearing from west to east with the cold
front now well to our south and east. Made minor adjustments to
sky grids otherwise no changes.

.Previous Discussion [320 PM EST]

.Near Term [Through Tonight]...
At 1 pm EST, a strong cold front extended from just west of
Fitzgerald, GA, to Cape San Blas, FL. It was translating
east-southeastward near 20 MPH, and will clear our entire forecast
area by sunset. Deep moist convection well ahead of this front has
moved off to our east and southeast, ending the threat of severe
storms. The lingering light to moderate rain ahead of the front will
taper off quickly from northwest to southeast for the remainder of
this afternoon.

An unusually deep 500 mb trough will become established over the
eastern CONUS tonight, with strong cold air advection developing
across our region. Despite surface winds remaining near 10 MPH
overnight, temperatures will still reach freezing across the
northwest two-thirds of our forecast area. The combination of cold
temperatures and brisk winds will drive wind chill readings into the
15 to 20 deg range within a few hours either side of daybreak.
Actual low temperatures will range from the mid 20s (northwest) to
mid to upper 30s (FL beaches and Cross City area).

.Short Term [Tuesday Through Wednesday Night]...
A very cold airmass will continue to push into the region on
Tuesday as arctic high pressure builds towards the Deep South.
Highs will generally only be in the mid to upper 40s, except for a
few 50s along the coast and in the southeastern Big Bend.

The center of the high will settle over south central Georgia by
Wednesday morning, creating ideal radiational cooling conditions
over the forecast area. This will allow temperatures to plummet
into lower 20 across the entire forecast area, with a few upper
teens possible in the inland Panhandle, SE Alabama and SW Georgia.
The Wednesday record low for Tallahassee (25 degrees set in 2008)
is in serious jeopardy. A rare early season hard freeze appears
very likely at this time.

The airmass will be slow to modify through Thursday, with highs on
Wednesday only getting into the lower to mid 50s, and lows on
Thursday morning falling into the upper 20s to lower 30s.

.Long Term [Thursday Through Monday]...
Expect to see a steady moderation in temperatures from Thursday
through the weekend as the upper flow becomes zonal and then
southwesterly. Highs should approach 70 degrees once again by
Saturday. Rain chances will increase for Sunday into Monday as an
upper trough digs into the the Southern Plains.

&&

.Aviation...
[Through 00Z Wednesday] Skies are clearing and we expect VFR
conditions throughout the TAF period. Winds will remain around 10
knots overnight and then in the 10 to 15 knot range with gusts
around 20 knots on Tuesday.

&&

.Marine...
Offshore flow will increase through tonight in the wake of the
cold front. Expect frequent gust to gale force over the offshore
waters and Small Craft Advisory conditions elsewhere. The gale
conditions should ease by mid-morning on Tuesday, with winds
continuing to diminish through Tuesday night. Winds and seas
should then remain below headline criteria through the end of the
work week.

&&

.Fire Weather...
A significantly colder and drier airmass will settle into the
Tri-state region the next few days behind the exiting strong cold
front. Although high temperatures on Tuesday and Wednesday will be
well below normal, dew points ranging from the single digits to
the teens will result in minimum relative humidity values in the
upper teens to the lower 20 percent range. Red Flag conditions are
likely across our southeast Alabama counties both Tuesday and
Wednesday. It will be just as dry across our Georgia and Florida
counties both days but Red Flag conditions are not expected at
this time.

&&

.Hydrology...
Rainfall amounts have generally been below one inch across the
area today. However, a few locations from Washington County
Florida into SW Georgia received closer to 2 inches. With river
levels running quite low ahead of this system, only minor rises
are anticipated from these rainfall amounts.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   33  49  20  55  27 /   0   0   0   0   0
Panama City   35  50  29  54  38 /   0   0   0   0   0
Dothan        27  46  22  53  32 /   0   0   0   0   0
Albany        28  47  20  54  28 /   0   0   0   0   0
Valdosta      33  48  21  54  27 /   0   0   0   0   0
Cross City    39  52  22  56  28 /  20   0   0   0   0
Apalachicola  37  51  28  55  37 /   0   0   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...Hard Freeze Watch from Tuesday evening through Wednesday morning
     for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-
     Liberty-Madison-South Walton-Washington.

     Freeze Warning from 1 AM EST /Midnight CST/ to 10 AM EST /9 AM
     CST/ Tuesday for Calhoun-Central Walton-Gadsden-Holmes-
     Inland Bay-Inland Walton-Jackson-Liberty-South Walton-
     Washington.

     Wind Chill Advisory from 4 AM EST /3 AM CST/ to 9 AM EST /8 AM
     CST/ Tuesday for Calhoun-Central Walton-Gadsden-Holmes-
     Inland Bay-Inland Walton-Jackson-Washington.

GA...Hard Freeze Watch from Tuesday evening through Wednesday morning
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

     Freeze Warning from 1 AM to 10 AM EST Tuesday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

     Wind Chill Advisory from 4 AM to 9 AM EST Tuesday for Baker-Ben
     Hill-Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-
     Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Hard Freeze Watch from Tuesday evening through Wednesday morning
     for Coffee-Dale-Geneva-Henry-Houston.

     Freeze Warning from Midnight tonight to 9 AM CST Tuesday for
     Coffee-Dale-Geneva-Henry-Houston.

     Wind Chill Advisory from 3 AM to 8 AM CST Tuesday for Coffee-
     Dale-Geneva-Henry-Houston.

     Red Flag Warning all zones Tuesday afternoon.

     Fire Weather Watch all zones Wednesday afternoon.

GM...Small Craft Advisory from 9 PM this evening to 1 PM EST Tuesday
     for Apalachee Bay-Coastal waters from Suwannee River to
     Keaton Beach FL out 20 NM.

     Small Craft Advisory until 4 PM EST this afternoon for Waters
     from Suwannee River to Apalachicola FL from 20 to 60 NM-
     Waters from Apalachicola to Destin FL from 20 to 60 NM.

     Small Craft Advisory from 10 AM Tuesday to 7 AM EST Wednesday
     for Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM-Waters from Apalachicola to Destin FL from 20 to
     60 NM.

     Gale Warning until 10 AM EST Tuesday for Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

     Small Craft Advisory until 1 PM EST Tuesday for Coastal waters
     From Ochlockonee River to Apalachicola FL out to 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM.

&&

UPDATE...BARRY
NEAR TERM...FOURNIER
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...FOURNIER
MARINE...CAMP
FIRE WEATHER...FOURNIER
HYDROLOGY...CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:41 AM CSTHard Freeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr
Nov 18, 2:06 AM CSTFire Weather WatchTAEBay, Leon, Wakulla, Washington12 hr
Nov 18, 9:50 AM CSTRip Current StatementTAEFranklin, Gulf8 hr
Nov 18, 2:01 PM CSTHard Freeze WatchTAEDixie, Gadsden, Jefferson, Lafayette, Leon, Madison and 2 more19 hr
Nov 18, 2:32 PM CSTRed Flag WarningTAEBay, Leon, Wakulla, Washington26 hr

Nearby

Red Flag Warnings in Florida, 2014Red Flag Warnings in Alabama, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.